On Semisecond Submodules

Main Article Content

Zainab Saadi
Ghaleb Ahmed

Abstract

      Let  be a right module over a ring  with identity. The semisecond submodules are studied in this paper. A nonzero submodule  of   is called semisecond if    for each . More information and characterizations about this concept is provided in our work.

Article Details

How to Cite
Saadi, Z., & Ahmed, G. (2020). On Semisecond Submodules. Ibn AL- Haitham Journal For Pure and Applied Sciences, 33(2), 81–94. https://doi.org/10.30526/33.2.2429
Section
mathematics